BOTOX INJECTION BEFORE AND AFTER ON CHIN
BOTOX INJECTION BEFORE AND AFTER ON CHIN

Temporary Swelling after Botox Treatment – Fluid Mixed with Botox Powder Can Cause This

Posted on

Temporary Swelling after Botox Treatment – Hi my friends dr oz fans, maybe this time you looking for info on botox injection before and after, Botox Treatment and Temporary Swelling after Botox Treatment . This time I will explain Temporary Swelling after Botox Treatment – Fluid Mixed with Botox Powder Can Cause This which I summarized from the article Doctor Oz. Want to know what are the facts? read on Temporary Swelling after Botox Treatment  more below. Previously we post about : Crooked Smile/ Asymmetric Lips Treatment with Botox Injections.

Temporary Swelling after Botox Treatment – Fluid Mixed with Botox Powder Can Cause This

BOTOX INJECTION BEFORE AND AFTER ON CHIN
BOTOX INJECTION BEFORE AND AFTER ON CHIN

Thank you for your question. It’s been about three days since you got Botox injected into your chin and you’re describing swelling that you say is like fish capsules were placed in your chin and you want to know whether
or not it will go away and your doctor even suggested doing additional Botox. Well, I think that this is something that
requires a little bit more physical examination in order to get a full sense of what’s going on. But I can tell you a little bit of what I believe is likely to be the case in this situation. Just a little bit of background, I’m a Board-certified cosmetic surgeon and Fellowship-trained oculoplastic and reconstructive surgeon, and as a foundation, oculoplastic surgeons were one of the first doctors to use Botox before it became so popular, because it was a drug used mainly for medical conditions such as benign essential blepharospasm and hemifacial spasm, and I’ve been using this drug for patients since 1993.
So I would speculate that there may be some fluid under the skin related to the application In terms of volume of fluid. To understand what I’m saying, basically botulinum toxin or Dysport, Xeomin all comes in powder form,
and based on the physician’s preferred methodthey can put a certain amount of fluid and then calculate the number of units per volume of fluid. In my practice, I generally try to put in as little fluid as possible. It’s been something that I developed over time and experienced, because I realized that even though it was easier to calculate with a little bit larger volume, patients walked away with some swelling. So, what we do is we actually concentrate, as much as it is practical, the units per volume, so that I can place the material into the muscle and leave as little fluid around as possible.
So my impression is that this was basically a certain volume of fluid that went into the muscle, but there is a certain volume of fluid just kind of became elevated out and created this type of appearance. Now the ongoing effect of the Botox may be partially responsible for this odd shape. I noticed in the photo that there is dimpling in the chin and I suspect that was the point of doing the Botox. What is done is the injection is placed in a muscle called the mentalis
muscle to address chin dimpling. Now I would not in any way contradict your doctor’s opinionbut I think that it is reasonable also to consider just waiting and allowing this fluid to get absorbed. A lot of times a little bit of massage can go a long way and allowing this fluid to get absorbed will likely result in resolution.
Now if for some reason this fluid doesn’t absorb, then needle aspiration or something has to be done to get rid of it. But I think that given that it’s only been about three days, it is probably best to maintain the communication with your doctor as far as ongoing guidance. This might’ve also been, when the injection was placed, it might’ve been placed in a space where the skin may have been a little bit loose and it creates what we call as a bleb which is at a more superficial layer of the skin, as opposed to the deeper layers of skin where the fluid tends to just flow out. Sometimes that can potentially happen and so that may also be the situation here. Your doctor may have wanted to be a little bit more superficial and may have ended up injecting the fluid at a more superficial level of the skin and that created this kind of balloon appearance that’s more superficial.

Related Article Of Botox Injection

Again I think it’s something that your doctor and you should probably be able to resolve without too much aggressive intervention and hopefully what I’ve said to you is helpfulso once again I hope that was helpful and wish you the best of luck. Thank you for your question.

 

Disclaimer : THE INFORMATION Temporary Swelling after Botox Treatment – Fluid Mixed with Botox Powder Can Cause This ON http://guntursapta.com IS FOR EDUCATIONAL AND INFORMATION PURPOSES ONLY AND IS NOT A SUBSTITUTE FOR MEDICAL ADVICE, DIAGNOSIS OR TREATMENT. CHECK WITH YOUR DOCTOR OR OTHER PROFESSIONAL ADVISOR BEFORE USING THIS INFORMATION. Thanks for reading this article about Temporary Swelling after Botox Treatment – Fluid Mixed with Botox Powder Can Cause This.

Leave a Reply

Your email address will not be published. Required fields are marked *